Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :39 Issue : 2 2012      Add To Cart                                                                    Download

A remark on the Omori-Yau maximum principle

Auther : ALBERT BORBELY

ABSTRACT A Riemannian manifold is said to satisfy the Omori-Yau maximum principle if for any bounded function there is a sequence , such that , and . It is shown that if the Ricci curvature does not approach too fast the manifold satisfies the Omori-Yau maximum principle. This improves earlier necessary conditions. The given condition is quite optimal. Keywords: Maximum principle; Sicci convature.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55178

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law